# SDR DALA2015020901052

- Difficulty date: February 6, 2015
- Submitted: February 9, 2015
- Operation: Air carrier
- Aircraft: N977DL
- Make and model: Doug MD-88
- Aircraft serial: 53258
- Aircraft time: 62,888 hours, 46,355 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 270
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON RT SEAT TRACK X=54 BS 270.  FOUND OUT LIMITS IAW SRM 53-05, FIG 4B-1.  AREA DAMAGE WAS REMOVED IAW SRM 53-05, FIG 4A. PLUG WAS TREATED AND PAINTED IAW SRM 51-10-3, PAR 14 AND 21.  PLUG WAS INSTALLED IAW SRM 53-05, FIG 4A.  CIC WAS APPLIED IAW SRM 51-10-3, PAR 38.
